MathSciNet Relay Station
MathSciNet bibliographic data
MR1199500 (94b:35151) 35K60 (76A05)
Zhao, Jun Ning Existence and nonexistence of solutions for $u\sb t={\rm div}(\vert \nabla u\vert \sp {p-2}\nabla u)+f(\nabla u, u,x,t)$. J. Math. Anal. Appl. 172 (1993), no. 1, 130–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement